Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 44, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 6, 2010, 9:41 PM CDT for Hayes County, Lincoln County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 9:41 PM CDT (02:41 UTC)
- Expired
- Jun 6, 2010, 10:15 PM CDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hayes County, NE, Lincoln County, NE
The radar
The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
907
WFUS53 KLBF 070241
TORLBF
NEC085-111-070315-
/O.NEW.KLBF.TO.W.0044.100607T0241Z-100607T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1015 PM CDT
* AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTH OF WALLACE...OR 13 MILES NORTHWEST
OF HAYES CENTER...AND MOVING SOUTHEAST AT 35 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND HAYES CENTER AROUND
1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4056 10077 4035 10079 4036 10103 4066 10128
4077 10105
TIME...MOT...LOC 0242Z 314DEG 32KT 4066 10110
$$
131 follow-up statement
130
WWUS53 KLBF 070250
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT SUN JUN 6 2010
NEC085-111-070315-
/O.CON.KLBF.TO.W.0044.000000T0000Z-100607T0315Z/
LINCOLN NE-HAYES NE-
950 PM CDT SUN JUN 6 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR HAYES AND SOUTHWESTERN
LINCOLN COUNTIES UNTIL 1015 PM CDT...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT
35 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND HAYES CENTER AROUND
955 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4056 10077 4035 10079 4036 10103 4066 10128
4077 10105
TIME...MOT...LOC 0250Z 308DEG 31KT 4058 10103
$$
TAYLORWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:47 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT SUN JUN 6 2010 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...INSTABILITY IS INCREASING LATE THIS AFTERNOON ACROSS FAR SOUTHWEST NEB INTO THE PANHANDLE. AT THE SAME TIME...WARM TEMPS ALOFT ARE STARTING TO BUILD NORTHEASTWARD...WITH LACK OF CU NOTED ACROSS MOST OF WESTERN KS AND EASTERN CO. SEEMS EDGE OF WARMER TEMPS ALOFT /CAP/ IS ACROSS THE SOUTHERN NEB PANHANDLE INTO SOUTHWEST NEB. CU HAS BEEN INCREASING IN THESE AREAS...AND SOME TCU NOW NOTED ON VISIBLE IMAGERY JUST NORTH OF SIDNEY. ENVIRONMENT SEEMS DECENT TO SUPPORT TSTM DEVELOPMENT THIS EVENING ACROSS THE SOUTHERN NEB PANHANDLE INTO FAR SOUTHWEST NEB...AND PARAMETERS WOULD SUPPORT A SFC BASED SUPERCELL OR TWO WITH LARGE HAIL. LATER TONIGHT...TSTMS LIKELY WILL DEVELOP FOR AREAS MAINLY NORTH OF INTERSTATE 80. RAPID RETURN OF DEEP MOISTURE ON STRENGTHENING SOUTHERLY LLJ...WILL AID IN DESTABILIZATION OF THE MID LEVELS. ELEVATED SUPERCELLS WITH LARGE HAIL MAIL RESULT...MAINLY AFTER 04Z MONDAY AS MID LEVEL LAPSE RATES STEEPEN. MONDAY...A SFC CYCLONE WILL DEEPEN ACROSS NORTHEAST CO...IN RESPONSE TO AN APPROACHING SHORTWAVE ALOFT. THIS WILL SHARPEN AN INVERTED TROUGH/WARM FRONT ACROSS SOUTHWEST NEB. CONDITIONS WILL BECOME VERY UNSTABLE BY AFTERNOON...AS VERY STEEP MID LEVEL LAPSE RATES...COMBINED WITH TEMPS IN 80S AND DEW PTS IN THE UPPER 60S...SHOULD YIELD SFC BASED CAPES FROM 3500 TO 4500 J/KG. A STRONG CAPPING INVERSION WILL ALSO BE IN PLACE...WITH H7 TEMPS AROUND 15C. THE MOST LIKELY SEVERE WEATHER SCENARIO AT THIS TIME FOR SOUTHWEST NEB...WOULD FAVOR STORMS TO INITIATE NORTH OF THE SFC LOW ACROSS THE SOUTHEAST NEB PANHANDLE LATE AFTERNOON...AND THEN TRACK EAST INTO A VERY FAVORABLE ENVIRONMENT OF RICH LOW LEVEL MOISTURE AND BACK EAST TO SOUTHEAST SFC FLOW ACROSS SOUTHWEST NEB DURING THE EVENING. ENVIRONMENT WILL SUPPORT SUPERCELLS...WITH VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .LONG TERM (TUESDAY THROUGH SATURDAY)...UNSETTLED PATTERN WILL CONTINUE. FRONT IS SHUNTED SOUTH OF THE AREA TUESDAY...WITH BEST INSTABILITY FOCUSED TO OUR SOUTH TUESDAY AND WEDNESDAY. FRONT LIFTS BACK NORTH ACROSS THE AREA THURSDAY...WITH THE POTENTIAL FOR ADDITIONAL SEVERE TSTM DEVELOPMENT. MODELS SEEM TO BE COMING INTO AGREEMENT NOW...AND FRONT WILL SINK SOUTH OF THE AREA FRIDAY...BUT SHOWERY WEATHER STILL POSSIBLE BEHIND FRONT INTO AT LEAST THE FIRST HALF OF THE WEEKEND IN SOUTHWEST FLOW ALOFT. && .AVIATION... VISUAL FLIGHT RULES WILL CONTINUE THROUGH 03Z AT TERMINALS KLBF AND KVTN. MODELS CREATE A SPREAD IN THE NEAR TERM WHERE CONVECTION MAY DEVELOP ON THE HIGH PLAINS AND SPREAD EAST...WHILE THE ALTERNATE SOLUTION BRINGS LITTLE QPF INTO THE SOUTHWEST AND FOCUSES ENERGY ACROSS THE NORTH THAT COULD IGNITE THUNDERSTORMS FURTHER NORTH AND DROPPING SOUTHEAST OVERNIGHT. MODEL BLEND WAS FOLLOWED WITH CHANCE FOR THUNDERSTORMS AT BOTH TERMINALS FROM 03Z AND BEYOND. STRATUS DEVELOPS ACROSS THE NORTH LATE THAT COULD BRING CEILING TO MVFR OR LOWER WITH CEILING AOB 2500 FT AT THE KVTN TERMINAL. AVIATION FORECAST WILL CONTINUED TO BE WATCHED AS CONVECTION DEVELOPS THIS EVENING AND EVOLVES OVERNIGHT WITH UPDATES POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE TSTM WATCH FOR NEB ZONES 022-023...035...056-058...AND 069 UNTIL 03Z. SHORT/LONG...TAYLOR AVIATION...KECK
Hazardous weather outlook, Jun 6, 3:05 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT SUN JUN 6 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-071015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 305 PM CDT SUN JUN 6 2010 /205 PM MDT SUN JUN 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE POTENTIAL FOR SEVERE THUNDERSTORMS DEVELOPMENT WILL COVER AREAS WEST OF A LINE FROM MILLS IN KEYA PAHA COUNTY...TO STUART IN HOLT COUNTY TO 8 MILES NORTH OF BURWELL IN GARFIELD COUNTY...TO 4 MILES WEST OF PALISADE IN HAYES COUNTY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE HIGH PLAINS LATE THEN MOVE EAST ACROSS WESTERN NEBRASKA...OF WHICH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. IN THE EVENING THE LOW LEVEL JET WILL BE STRENGTHENING TO ENHANCE LIFT AS SEVERAL DISTURBANCES MOVE EAST TO AID IN THUNDERSTORM DEVELOPMENT TONIGHT. FURTHER EAST...GENERAL THUNDERSTORM DEVELOPMENT IS POSSIBLE OVER THE REMAINDER OF THE OUTLOOK AREA WHERE A FEW OF THE STRONGER STORMS MAY STILL CONTAIN SMALL HAIL AND HEAVY RAIN AS THE CONVECTION EVOLVES OVERNIGHT AND MOVES EASTWARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT. AS SURFACE LOW PRESSURE DEEPENS ACROSS EAST CENTRAL COLORADO AND NORTHWEST KANSAS...MOIST AND VERY UNSTABLE CONDITIONS WILL BE PRESENT NEAR AND NORTH OF A WARM FRONT DRAPED NEAR THE NEBRASKA AND KANSAS BORDER. SUPERCELLS ARE POSSIBLE BY LATE AFTERNOON INTO MONDAY EVENING...WITH THE GREATEST RISK FOR SEVERE THUNDERSTORM DEVELOPMENT SOUTH OF A LINE FROM ANTIOCH IN SHERIDAN COUNTY TO BURWELL IN GARFIELD COUNTY. A FEW OF THE STRONGEST STORMS MAY CONTAIN VERY LARGE HAIL AND WIND DAMAGE. OVERNIGHT MONDAY THE LOW LEVEL JET INTENSIFIES...WITH THE POTENTIAL FOR THUNDERSTORMS WILL PERSIST. WEDNESDAY THROUGH SATURDAY THERE IS A DAILY CHANCE FOR THUNDERSTORMS. ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AS THE UPPER RIDGE BUILDS EAST AND THE UPPER FLOW TURNS MORE SOUTHWEST FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE EVENING HOURS. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 6, 8:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FUNNEL CLOUD 4 NE BIG SPRINGS 41.10N 102.02W
06/06/2010 KEITH NE CO-OP OBSERVER
COOP OBSERVER REPORTS WELL DEFINED FUNNEL CLOUD 4 MILES
NORTHEAST OF BIG SPRINGS AND CLOUD ROTATION IN TOWN.
0542 PM HAIL 2 E BIG SPRINGS 41.06N 102.04W
06/06/2010 M1.00 INCH KEITH NE FIRE DEPT/RESCUE
0552 PM HAIL 6 W BIG SPRINGS 41.06N 102.19W
06/06/2010 E0.75 INCH DEUEL NE CO-OP OBSERVER
0556 PM NON-TSTM WND GST 5 S BIG SPRINGS 40.99N 102.07W
06/06/2010 U0.00 MPH SEDGWICK CO TRAINED SPOTTER
MULTIPLE GUSTNADOES REPORTED BY VORTEX
0610 PM TSTM WND GST 2 NW GRANT 40.86N 101.75W
06/06/2010 M81.00 MPH PERKINS NE FIRE DEPT/RESCUE
0620 PM HAIL 1 E GRANT 40.84N 101.71W
06/06/2010 M1.00 INCH PERKINS NE TRAINED SPOTTER
VORTEX2 REPORTED HAIL COVERING GROUND
0638 PM HAIL 9 S ELSIE 40.72N 101.39W
06/06/2010 E1.75 INCH PERKINS NE PUBLIC
0650 PM HAIL 10 S ASHBY 41.88N 101.93W
06/06/2010 E1.00 INCH GRANT NE PUBLIC
0745 PM HAIL 10 NE OSHKOSH 41.51N 102.21W
06/06/2010 E1.00 INCH GARDEN NE CO-OP OBSERVER
0758 PM HAIL 10 S OSHKOSH 41.26N 102.34W
06/06/2010 E1.25 INCH GARDEN NE PUBLIC
0812 PM HAIL 14 N OGALLALA 41.33N 101.72W
06/06/2010 E0.75 INCH KEITH NE LAW ENFORCEMENT
0822 PM HAIL 7 N OGALLALA 41.23N 101.72W
06/06/2010 M1.75 INCH KEITH NE PUBLIC
HAIL FELL AT THE LAKEVIEW DISTRICT ON LAKE MCCONAUGHY
0822 PM HAIL 9 NW OGALLALA 41.22N 101.84W
06/06/2010 M1.75 INCH KEITH NE TRAINED SPOTTER
REPORT FROM VORTEX2 RESEARCHERS.
0825 PM HAIL LEMOYNE 41.29N 101.80W
06/06/2010 E1.75 INCH KEITH NE EMERGENCY MNGR
0837 PM TSTM WND GST 3 E OGALLALA 41.13N 101.66W
06/06/2010 M72.00 MPH KEITH NE TRAINED SPOTTER
ANOTHER VORTEX2 REPORT FOR PROBE2 ON INTERSTATE 80
0839 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/06/2010 E80.00 MPH LINCOLN NE EMERGENCY MNGR
0839 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/06/2010 E60.00 MPH LINCOLN NE FIRE DEPT/RESCUE
0839 PM NON-TSTM WND GST 3 E HERSHEY 41.16N 100.94W
06/06/2010 E60.00 MPH LINCOLN NE TRAINED SPOTTER
0840 PM HAIL OGALLALA 41.13N 101.72W
06/06/2010 E1.25 INCH KEITH NE TRAINED SPOTTER
&&
CDCLocal storm report, Jun 6, 8:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 18 NW GRANT 41.03N 101.97W
06/06/2010 E1.00 INCH KEITH NE PUBLIC
&&
13Local storm report, Jun 6, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST 8 S NORTH PLATTE 41.02N 100.77W
06/06/2010 E70 MPH LINCOLN NE PUBLIC
&&
13Local storm report, Jun 6, 9:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 8 SSE GRANT 40.74N 101.67W
06/06/2010 E1.00 INCH PERKINS NE PUBLIC
&&
13Local storm report, Jun 6, 9:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 12 S NORTH PLATTE 40.96N 100.77W
06/06/2010 E80 MPH LINCOLN NE NWS EMPLOYEE
&&
13Local storm report, Jun 6, 9:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TORNADO 4 E IMPERIAL 40.52N 101.56W
06/06/2010 CHASE NE LAW ENFORCEMENT
DAMAGE UNKNOWN. TORNADO WAS SPOTTED CROSSING HIGHWAY 61.
&&
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 44 min |
| Jun 6, 7:22 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 38 min |
| Jun 6, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 43 min |
| Jun 6, 7:38 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 52 min |
| Jun 6, 8:03 PM CDT | Tornado Warning | LBF | Arthur, Keith, Lincoln | 27 min |
| Jun 6, 8:08 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 37 min |
| Jun 6, 8:18 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 42 min |
| Jun 6, 8:32 PM CDT | Tornado Warning | LBF | Keith, Perkins | 28 min |
| Jun 6, 8:35 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 40 min |
| Jun 6, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 46 min |
| Jun 6, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 6, 9:09 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 51 min |
| Jun 6, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| Jun 6, 9:29 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln, Perkins | 46 min |
| Jun 6, 9:33 PM CDT | Tornado Warning | LBF | Chase, Hayes | 27 min |
| Jun 6, 10:01 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 29 min |
| Jun 7, 3:40 PM CDT | Flash Flood Watch | LBF | Boyd, Brown, Chase, Cherry, Deuel, Frontier and 7 more | 15 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.